# SDR FDEA201201280362

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 61,594 hours, 20,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Torn
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN ARMING RT ENTRY DOOR ARM LIGHT WILL NOT ILLUMINATE.  FOUND SLIDE COVER CORD TANGLED IN GIRT BAR.  INSTALLED SLIDE COVER CORRECTLY IAW MM 52-11-02.  OPS CKD GOOD.  FINAL CLOSED.
